| Model Number |
25060.2850 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022 lot 2108688: 103 items manufactured and released on 31-aug-2021.Expiration date: 2026-08-16.No anomalies found related to the problem.To date, 84 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At 23 days after the primary, the patient came in reporting pain due to a dislocation of the bipolar cup and femoral head from the acetabulum.The surgeon revised the bipolar cup and femoral head.The surgery was completed successfully.
Event or Problem Description
At 23 days after the primary, the patient came in reporting pain due to a dislocation of the bipolar cup and femoral head from the acetabulum that was caused from falling.The surgeon revised the bipolar cup and femoral head.The surgery was completed successfully.